@misc{Hersh, author = {{Hersh}, Patricia}, title = "{Posets arising as 1-skeleta of simple polytopes, the nonrevisiting path conjecture, and poset topology}", year = 2018, month = feb, eprint = {1802.04342}, } @article {Williams, AUTHOR = {Williams, Lauren K.}, TITLE = {A positive {G}rassmannian analogue of the permutohedron}, JOURNAL = {Proc. Amer. Math. Soc.}, FJOURNAL = {Proceedings of the American Mathematical Society}, VOLUME = {144}, YEAR = {2016}, NUMBER = {6}, PAGES = {2419--2436}, ISSN = {0002-9939}, MRCLASS = {05E99}, MRNUMBER = {3477058}, MRREVIEWER = {Xin Fang}, DOI = {10.1090/proc/12923}, URL = {https://doi.org/10.1090/proc/12923}, } @article {Tsukerman-Williams, AUTHOR = {Tsukerman, E. and Williams, L.}, TITLE = {Bruhat interval polytopes}, JOURNAL = {Adv. Math.}, FJOURNAL = {Advances in Mathematics}, VOLUME = {285}, YEAR = {2015}, PAGES = {766--810}, ISSN = {0001-8708}, MRCLASS = {52B40 (05A05 06A07 20F55 52B05)}, MRNUMBER = {3406515}, MRREVIEWER = {Joseph Kung}, DOI = {10.1016/j.aim.2015.07.030}, URL = {https://doi.org/10.1016/j.aim.2015.07.030}, } @misc{bump2021matrix, title={Matrix coefficients of intertwining operators and the Bruhat order}, author={Daniel Bump and Béatrice Chetard}, year={2021}, eprint={2105.13075}, archivePrefix={arXiv}, primaryClass={math.RT} } @article {lee-toric-bip, AUTHOR = {Lee, Eunjeong and Masuda, Mikiya and Park, Seonjeong}, TITLE = {Toric {B}ruhat interval polytopes}, JOURNAL = {J. Combin. Theory Ser. A}, FJOURNAL = {Journal of Combinatorial Theory. Series A}, VOLUME = {179}, YEAR = {2021}, PAGES = {Paper No. 105387, 41}, ISSN = {0097-3165}, MRCLASS = {52B05 (14M25)}, MRNUMBER = {4190574}, MRREVIEWER = {Margherita Barile}, DOI = {10.1016/j.jcta.2020.105387}, URL = {https://doi.org/10.1016/j.jcta.2020.105387}, } @incollection {lee-poincare, AUTHOR = {Lee, Eunjeong and Masuda, Mikiya and Park, Seonjeong and Song, Jongbaek}, TITLE = {Poincar\'{e} polynomials of generic torus orbit closures in {S}chubert varieties {V}. {A}. {R}okhlin-{M}emorial}, BOOKTITLE = {Topology, geometry, and dynamics}, SERIES = {Contemp. Math.}, VOLUME = {772}, PAGES = {189--208}, PUBLISHER = {Amer. Math. Soc., [Providence], RI}, YEAR = {[2021] \copyright 2021}, MRCLASS = {14M25 (05A05 14M15)}, MRNUMBER = {4305540}, DOI = {10.1090/conm/772/15490}, URL = {https://doi.org/10.1090/conm/772/15490}, } @misc{lee-retractions, title={Torus orbit closures in flag varieties and retractions on Weyl groups}, author={Eunjeong Lee and Mikiya Masuda and Seonjeong Park}, year={2020}, eprint={1908.08310}, } @article {lee-conjecture, AUTHOR = {Lee, Eunjeong and Masuda, Mikiya}, TITLE = {Generic torus orbit closures in {S}chubert varieties}, JOURNAL = {J. Combin. Theory Ser. A}, FJOURNAL = {Journal of Combinatorial Theory. Series A}, VOLUME = {170}, YEAR = {2020}, PAGES = {105143, 44}, ISSN = {0097-3165}, MRCLASS = {14N15 (14M15 57S15)}, MRNUMBER = {4016512}, MRREVIEWER = {Edward Lowell Richmond}, DOI = {10.1016/j.jcta.2019.105143}, URL = {https://doi.org/10.1016/j.jcta.2019.105143}, } @misc{fraser2020cyclic, title={Cyclic symmetry loci in {G}rasssmannians}, author={Chris Fraser}, year={2020}, eprint={2010.05972}, } @book {coxeter-matroids, AUTHOR = {Borovik, Alexandre V. and Gelfand, I. M. and White, Neil}, TITLE = {Coxeter matroids}, SERIES = {Progress in Mathematics}, VOLUME = {216}, PUBLISHER = {Birkh\"{a}user Boston Inc., Boston, MA}, YEAR = {2003}, PAGES = {xxii+264}, ISBN = {0-8176-3764-8}, MRCLASS = {05B35 (05E15 20E42 20F55 51F15 52B40)}, MRNUMBER = {1989953}, MRREVIEWER = {Joseph Kung}, DOI = {10.1007/978-1-4612-2066-4}, URL = {https://doi.org/10.1007/978-1-4612-2066-4}, } @article{sommerville1927relations, title={The relations connecting the angle-sums and volume of a polytope in space of n dimensions}, author={Sommerville, Duncan MY}, journal={Proceedings of the Royal Society of London. Series A, Containing Papers of a Mathematical and Physical Character}, volume={115}, number={770}, pages={103--119}, year={1927}, publisher={The Royal Society London} } @book {bjorner-brenti, AUTHOR = {Bj\"{o}rner, Anders and Brenti, Francesco}, TITLE = {Combinatorics of {C}oxeter groups}, SERIES = {Graduate Texts in Mathematics}, VOLUME = {231}, PUBLISHER = {Springer, New York}, YEAR = {2005}, PAGES = {xiv+363}, ISBN = {978-3540-442387; 3-540-44238-3}, MRCLASS = {05-01 (05E15 20F55)}, MRNUMBER = {2133266}, MRREVIEWER = {Jian-yi Shi}, } @book{arkani-hamed_bourjaily_cachazo_goncharov_postnikov_trnka_2016, place={Cambridge}, title={Grassmannian Geometry of Scattering Amplitudes}, DOI={10.1017/CBO9781316091548}, publisher={Cambridge University Press}, author={Arkani-Hamed, Nima and Bourjaily, Jacob and Cachazo, Freddy and Goncharov, Alexander and Postnikov, Alexander and Trnka, Jaroslav}, year={2016}} @article {postnikov-reiner-williams, AUTHOR = {Postnikov, Alex and Reiner, Victor and Williams, Lauren}, TITLE = {Faces of generalized permutohedra}, JOURNAL = {Doc. Math.}, FJOURNAL = {Documenta Mathematica}, VOLUME = {13}, YEAR = {2008}, PAGES = {207--273}, ISSN = {1431-0635}, MRCLASS = {05E30 (05A15)}, MRNUMBER = {2520477}, } @article {postnikov-beyond, AUTHOR = {Postnikov, Alexander}, TITLE = {Permutohedra, associahedra, and beyond}, JOURNAL = {Int. Math. Res. Not. IMRN}, FJOURNAL = {International Mathematics Research Notices. IMRN}, YEAR = {2009}, NUMBER = {6}, PAGES = {1026--1106}, ISSN = {1073-7928}, MRCLASS = {05E30}, MRNUMBER = {2487491}, DOI = {10.1093/imrn/rnn153}, URL = {https://doi.org/10.1093/imrn/rnn153}, } @book {ziegler-lectures, AUTHOR = {Ziegler, G\"{u}nter M.}, TITLE = {Lectures on polytopes}, SERIES = {Graduate Texts in Mathematics}, VOLUME = {152}, PUBLISHER = {Springer-Verlag, New York}, YEAR = {1995}, PAGES = {x+370}, ISBN = {0-387-94365-X}, MRCLASS = {52Bxx}, MRNUMBER = {1311028}, MRREVIEWER = {Margaret M. Bayer}, DOI = {10.1007/978-1-4613-8431-1}, URL = {https://doi.org/10.1007/978-1-4613-8431-1}, } @article {billey-parabolic, AUTHOR = {Billey, Sara C. and Fan, C. Kenneth and Losonczy, Jozsef}, TITLE = {The parabolic map}, JOURNAL = {J. Algebra}, FJOURNAL = {Journal of Algebra}, VOLUME = {214}, YEAR = {1999}, NUMBER = {1}, PAGES = {1--7}, ISSN = {0021-8693}, MRCLASS = {20F55}, MRNUMBER = {1684924}, MRREVIEWER = {Robert B. Howlett}, DOI = {10.1006/jabr.1998.7687}, URL = {https://doi.org/10.1006/jabr.1998.7687}, } @article {reading-cambrian-lattices, AUTHOR = {Reading, Nathan}, TITLE = {Cambrian lattices}, JOURNAL = {Adv. Math.}, FJOURNAL = {Advances in Mathematics}, VOLUME = {205}, YEAR = {2006}, NUMBER = {2}, PAGES = {313--353}, ISSN = {0001-8708}, MRCLASS = {05E25 (06B10 20F55 52C07)}, MRNUMBER = {2258260}, MRREVIEWER = {Axel Hultman}, DOI = {10.1016/j.aim.2005.07.010}, URL = {https://doi.org/10.1016/j.aim.2005.07.010}, } @article {reading-homomorphisms, AUTHOR = {Reading, Nathan}, TITLE = {Lattice homomorphisms between weak orders}, JOURNAL = {Electron. J. Combin.}, FJOURNAL = {Electronic Journal of Combinatorics}, VOLUME = {26}, YEAR = {2019}, NUMBER = {2}, PAGES = {Paper No. 2.23, 50}, MRCLASS = {20F55 (06B10)}, MRNUMBER = {3956461}, MRREVIEWER = {Miroslav Haviar}, } @article {reading-speyer, AUTHOR = {Reading, Nathan and Speyer, David E.}, TITLE = {Cambrian fans}, JOURNAL = {J. Eur. Math. Soc. (JEMS)}, FJOURNAL = {Journal of the European Mathematical Society (JEMS)}, VOLUME = {11}, YEAR = {2009}, NUMBER = {2}, PAGES = {407--447}, ISSN = {1435-9855}, MRCLASS = {20F55 (13F60)}, MRNUMBER = {2486939}, MRREVIEWER = {Laurent Demonet}, DOI = {10.4171/JEMS/155}, URL = {https://doi.org/10.4171/JEMS/155}, } @article {kodama-williams, AUTHOR = {Kodama, Yuji and Williams, Lauren}, TITLE = {The full {K}ostant-{T}oda hierarchy on the positive flag variety}, JOURNAL = {Comm. Math. Phys.}, FJOURNAL = {Communications in Mathematical Physics}, VOLUME = {335}, YEAR = {2015}, NUMBER = {1}, PAGES = {247--283}, ISSN = {0010-3616}, MRCLASS = {17B80 (14M15 22E46 52B12)}, MRNUMBER = {3314504}, MRREVIEWER = {Rutwig Campoamor-Stursberg}, DOI = {10.1007/s00220-014-2203-x}, URL = {https://doi.org/10.1007/s00220-014-2203-x}, } @misc{lee-survey, title={Torus orbit closures in the flag variety}, author={Lee, Eunjeong and Masuda, Mikiya and Park, Seonjeong}, eprint={2203.16750}, year={2022} } @article {Richmond-fiber-bundle, AUTHOR = {Richmond, Edward and Slofstra, William}, TITLE = {Billey-{P}ostnikov decompositions and the fibre bundle structure of {S}chubert varieties}, JOURNAL = {Math. Ann.}, FJOURNAL = {Mathematische Annalen}, VOLUME = {366}, YEAR = {2016}, NUMBER = {1-2}, PAGES = {31--55}, ISSN = {0025-5831}, MRCLASS = {14M15}, MRNUMBER = {3552231}, MRREVIEWER = {Justin Brown}, DOI = {10.1007/s00208-015-1299-4}, URL = {https://doi.org/10.1007/s00208-015-1299-4}, } @misc{boretsky-eur-williams, eprint = {2208.09131}, author = {Boretsky, Jonathan and Eur, Christopher and Williams, Lauren}, keywords = {Combinatorics (math.CO), Algebraic Geometry (math.AG), FOS: Mathematics, FOS: Mathematics}, title = {Polyhedral and Tropical Geometry of Flag Positroids}, publisher = {arXiv}, year = {2022}, copyright = {Creative Commons Attribution 4.0 International} } @incollection {bjorner-lattice, AUTHOR = {Bj\"{o}rner, Anders}, TITLE = {Orderings of {C}oxeter groups}, BOOKTITLE = {Combinatorics and algebra ({B}oulder, {C}olo., 1983)}, SERIES = {Contemp. Math.}, VOLUME = {34}, PAGES = {175--195}, PUBLISHER = {Amer. Math. Soc., Providence, RI}, YEAR = {1984}, MRCLASS = {05A99 (06F15 14M15 20H15 52A25)}, MRNUMBER = {777701}, MRREVIEWER = {Robert A. Proctor}, DOI = {10.1090/conm/034/777701}, URL = {https://doi.org/10.1090/conm/034/777701}, } @article {Gelfand-serganova, AUTHOR = {Gel'fand, I. M. and Serganova, V. V.}, TITLE = {Combinatorial geometries and the strata of a torus on homogeneous compact manifolds}, JOURNAL = {Uspekhi Mat. Nauk}, FJOURNAL = {Akademiya Nauk SSSR i Moskovskoe Matematicheskoe Obshchestvo. Uspekhi Matematicheskikh Nauk}, VOLUME = {42}, YEAR = {1987}, NUMBER = {2(254)}, PAGES = {107--134, 287}, ISSN = {0042-1316}, MRCLASS = {32M10 (22E40 32C42)}, MRNUMBER = {898623}, MRREVIEWER = {Gerhard Pfister}, } @article {Klyachko, AUTHOR = {Klyachko, A. A.}, TITLE = {Orbits of a maximal torus on a flag space}, JOURNAL = {Funktsional. Anal. i Prilozhen.}, FJOURNAL = {Akademiya Nauk SSSR. Funktsional\cprime ny\u{\i} Analiz i ego Prilozheniya}, VOLUME = {19}, YEAR = {1985}, NUMBER = {1}, PAGES = {77--78}, ISSN = {0374-1990}, MRCLASS = {14M17 (14L32 14M15)}, MRNUMBER = {783715}, MRREVIEWER = {Vladimir L. Popov}, } @article {Carrell-normality, AUTHOR = {Carrell, James B. and Kurth, Alexandre}, TITLE = {Normality of torus orbit closures in {$G/P$}}, JOURNAL = {J. Algebra}, FJOURNAL = {Journal of Algebra}, VOLUME = {233}, YEAR = {2000}, NUMBER = {1}, PAGES = {122--134}, ISSN = {0021-8693}, MRCLASS = {14M15 (14M25 52B20)}, MRNUMBER = {1793593}, MRREVIEWER = {Lutz Hille}, DOI = {10.1006/jabr.1999.8435}, URL = {https://doi.org/10.1006/jabr.1999.8435}, } @article {Carrell-smooth-point, AUTHOR = {Carrell, James B. and Kuttler, Jochen}, TITLE = {Smooth points of {$T$}-stable varieties in {$G/B$} and the {P}eterson map}, JOURNAL = {Invent. Math.}, FJOURNAL = {Inventiones Mathematicae}, VOLUME = {151}, YEAR = {2003}, NUMBER = {2}, PAGES = {353--379}, ISSN = {0020-9910}, MRCLASS = {14M17}, MRNUMBER = {1953262}, MRREVIEWER = {Raika Dehy}, DOI = {10.1007/s00222-002-0256-5}, URL = {https://doi.org/10.1007/s00222-002-0256-5}, } @article {Lakshmibai-sandhya, AUTHOR = {Lakshmibai, V. and Sandhya, B.}, TITLE = {Criterion for smoothness of {S}chubert varieties in {${\rm Sl}(n)/B$}}, JOURNAL = {Proc. Indian Acad. Sci. Math. Sci.}, FJOURNAL = {Indian Academy of Sciences. Proceedings. Mathematical Sciences}, VOLUME = {100}, YEAR = {1990}, NUMBER = {1}, PAGES = {45--52}, ISSN = {0253-4142}, MRCLASS = {14M15 (14L35)}, MRNUMBER = {1051089}, MRREVIEWER = {H. H. Andersen}, DOI = {10.1007/BF02881113}, URL = {https://doi.org/10.1007/BF02881113}, } @misc{postnikov2006total, title={Total positivity, Grassmannians, and networks}, author={Postnikov, Alexander}, eprint={math/0609764}, year={2006} } @article {reading-noncrossing, AUTHOR = {Reading, Nathan}, TITLE = {Noncrossing arc diagrams and canonical join representations}, JOURNAL = {SIAM J. Discrete Math.}, FJOURNAL = {SIAM Journal on Discrete Mathematics}, VOLUME = {29}, YEAR = {2015}, NUMBER = {2}, PAGES = {736--750}, ISSN = {0895-4801}, MRCLASS = {05A05 (05E15 06B10)}, MRNUMBER = {3335492}, MRREVIEWER = {Paula M. Machado Cruz Catarino}, DOI = {10.1137/140972391}, URL = {https://doi.org/10.1137/140972391}, } @article {bosquet-melou-forest, AUTHOR = {Bousquet-M\'{e}lou, Mireille and Butler, Steve}, TITLE = {Forest-like permutations}, JOURNAL = {Ann. Comb.}, FJOURNAL = {Annals of Combinatorics}, VOLUME = {11}, YEAR = {2007}, NUMBER = {3-4}, PAGES = {335--354}, ISSN = {0218-0006}, MRCLASS = {05A05 (05A15)}, MRNUMBER = {2376109}, MRREVIEWER = {Daniel E. Warren}, DOI = {10.1007/s00026-007-0322-1}, URL = {https://doi.org/10.1007/s00026-007-0322-1}, } @article {woo-yong-gorenstein, AUTHOR = {Woo, Alexander and Yong, Alexander}, TITLE = {When is a {S}chubert variety {G}orenstein?}, JOURNAL = {Adv. Math.}, FJOURNAL = {Advances in Mathematics}, VOLUME = {207}, YEAR = {2006}, NUMBER = {1}, PAGES = {205--220}, ISSN = {0001-8708}, MRCLASS = {14M15}, MRNUMBER = {2264071}, MRREVIEWER = {Venkatramani Lakshmibai}, DOI = {10.1016/j.aim.2005.11.010}, URL = {https://doi.org/10.1016/j.aim.2005.11.010}, } @article {Bjorner-ekedahl, AUTHOR = {Bj\"{o}rner, Anders and Ekedahl, Torsten}, TITLE = {On the shape of {B}ruhat intervals}, JOURNAL = {Ann. of Math. (2)}, FJOURNAL = {Annals of Mathematics. Second Series}, VOLUME = {170}, YEAR = {2009}, NUMBER = {2}, PAGES = {799--817}, ISSN = {0003-486X}, MRCLASS = {05E99 (05A05 06A11 14F20 14F43 14M15 20F55)}, MRNUMBER = {2552108}, MRREVIEWER = {Frank Sottile}, DOI = {10.4007/annals.2009.170.799}, URL = {https://doi.org/10.4007/annals.2009.170.799}, } @article {kazhdan--lusztig, AUTHOR = {Kazhdan, David and Lusztig, George}, TITLE = {Representations of {C}oxeter groups and {H}ecke algebras}, JOURNAL = {Invent. Math.}, FJOURNAL = {Inventiones Mathematicae}, VOLUME = {53}, YEAR = {1979}, NUMBER = {2}, PAGES = {165--184}, ISSN = {0020-9910}, MRCLASS = {20H15 (17B35 20G05 22E47)}, MRNUMBER = {560412}, MRREVIEWER = {Vinay V. Deodhar}, DOI = {10.1007/BF01390031}, URL = {https://doi.org/10.1007/BF01390031}, } @inproceedings {kazhdan--lusztig2, AUTHOR = {Kazhdan, David and Lusztig, George}, TITLE = {Schubert varieties and {P}oincar\'{e} duality}, BOOKTITLE = {Geometry of the {L}aplace operator ({P}roc. {S}ympos. {P}ure {M}ath., {U}niv. {H}awaii, {H}onolulu, {H}awaii, 1979)}, SERIES = {Proc. Sympos. Pure Math., XXXVI}, PAGES = {185--203}, PUBLISHER = {Amer. Math. Soc., Providence, R.I.}, YEAR = {1980}, MRCLASS = {14M15 (55N35 57R19)}, MRNUMBER = {573434}, }